Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 92, NWS North Platte, NE

May 30, 2016Keith County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2016, 5:41 PM MDT for Keith County, Lincoln County, Nebraska. It was in force for 34 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2016, 5:41 PM MDT (23:41 UTC)
Expired
May 30, 2016, 6:15 PM MDT
In force
34 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Keith County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:48 PM MDTTSTM WND GST 62Sutherland, NE
May 30, 5:49 PM MDTTSTM WND GST 68Sutherland, NE
May 30, 5:55 PM MDTTSTM WND GST 525 N Hershey, NEPEA SIZE HAIL AND TREES WERE SWAYING SIDEWAYS.
May 30, 6:02 PM MDTTSTM WND GST 555 N North Platte, NE
May 30, 6:05 PM MDTTSTM WND GST 625 N North Platte, NE
May 30, 6:07 PM MDTTSTM WND GST 508 S North Platte, NE
May 30, 6:08 PM MDTTSTM WND GST 685 N North Platte, NE
May 30, 6:15 PM MDTTSTM WND GST 585 N North Platte, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:19 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1672 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WUUS53 KLBF 302341
SVRLBF
NEC101-111-310015-
/O.NEW.KLBF.SV.W.0092.160530T2341Z-160531T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KEITH COUNTY IN SOUTHWESTERN NEBRASKA...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 715 PM CDT/615 PM MDT/

* AT 640 PM CDT/540 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
  SUTHERLAND...OR 18 MILES WEST OF NORTH PLATTE...MOVING EAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTH PLATTE...SUTHERLAND...HERSHEY...PAXTON...LAKE MALONEY STATE
  RECREATION AREA...SARBEN...SUTHERLAND RESERVOIR STATE RECREATION
  AREA...NORTH PLATTE AIRPORT...BIG BALD HILL...COKER...O'FALLONS AND
  BIRDWOOD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 15.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 143 AND 184.
 HIGHWAY 83 BETWEEN MILE MARKERS 72 AND 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE MALONEY...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4101 10141 4134 10141 4139 10061 4097 10063
TIME...MOT...LOC 2340Z 269DEG 45KT 4117 10112 

HAIL...<.75IN
WIND...60MPH
 
$$

MARTIN
1 follow-up statement
832 
WWUS53 KLBF 302351
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
651 PM CDT MON MAY 30 2016

NEC101-111-310015-
/O.CON.KLBF.SV.W.0092.000000T0000Z-160531T0015Z/
KEITH NE-LINCOLN NE-
651 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
CDT/615 PM MDT/ FOR SOUTHEASTERN KEITH AND NORTHWESTERN LINCOLN
COUNTIES...

AT 651 PM CDT/551 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
HERSHEY...OR 10 MILES WEST OF NORTH PLATTE...MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...SUTHERLAND...HERSHEY...LAKE MALONEY STATE RECREATION
AREA...SARBEN...SUTHERLAND RESERVOIR STATE RECREATION AREA...NORTH
PLATTE AIRPORT...COKER...O'FALLONS AND BIRDWOOD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 15.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 148 AND 184.
 HIGHWAY 83 BETWEEN MILE MARKERS 73 AND 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE MALONEY...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4101 10133 4134 10133 4139 10061 4097 10063
TIME...MOT...LOC 2351Z 268DEG 43KT 4117 10096 

HAIL...<.75IN
WIND...70MPH
 
$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:40 PM MDT, 1 minute earlier.

Area forecast discussion, May 30, 5:40 PM MDT, 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
640 PM CDT MON MAY 30 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 255 PM CDT Mon May 30 2016

Rain showers and thunderstorms are beginning to develop across north
central Nebraska along the dry line. Thunderstorms are anticipated
to continue developing through the afternoon. As thunderstorms
encounter a more unstable atmosphere as they move eastward,
thunderstorms will become severe. These storms will expand southward
over the early evening hours as the cold front approaches the region
from the west. The greatest threat with these storms will large hail
and strong winds. Several hours of severe storms are possible as the
line slowly progresses eastward.

Storms will move out of the area around midnight as the cold front
pushes across Nebraska and the Northern Plains. Behind the front,
light showers and possibly some light fog will be possible through
8am.

Tuesday will be much drier and cooler across central Nebraska as
surface high pressure starts to build into the region. High
temperatures will top out in the low 70s on Tuesday.

.LONG TERM...(Tuesday night through Monday)
Issued at 255 PM CDT Mon May 30 2016

Tuesday night through Thursday...a dry forecast is in place through
early Thursday aftn. Both the NAM and GFS show a dryline bulge
developing across Ncntl Neb late Thursday aftn with K indices near
or above 40C. MLcape rises to around 2000j/kg with shear increasing
to around 35-40kt when calculated using mixed layer and 450 mb winds.
This places the bulk richardson number around 40 supporting isolated
storms. The NAM and GFS develop some convection by 00z Thursday
evening.

A blend of the GFS...SREF and NAM models produces dew points in the
upper 50s ahead of the dry line. Bias correction lowers them to the
mid 50s. The GFS and NAM show precipitable water increasing to
between 1.00 and 1.25 inches along and east of Highway 83. This
suggests that moisture will briefly return to the Cntl Plains this
week. CONRAD indicates the cape is too low for cell regeneration so
pops are isolated and this consistent with the GFS which shows very
light QPF.

Otherwise the forecast revolves around temperatures. The new
guidance is producing lows in the upper 30s at Alliance which would
produce lows near 40 across the Wrn Sandhills. The guidance produces
highs in the lower 70s Wednesday with lower 80s Thursday. The
temperature forecast uses a blend of 4 guidance data sets plus bias
correction.

Thursday night through Monday...a cold front will sweep the fcst
area Friday. Little cooling occurs behind the front. The main
feature is dry air and Pacific high pressure which will spend the
next 4 days sinking slowly south through Cntl and Srn Plains.

A dry forecast is in place with high temperatures in the upper 70s
to lower 80s. Strong upper level ridging will be in place centered
over the Cntl Rockies.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 633 PM CDT Mon May 30 2016

An active line of thunderstorms...some with large hail and 60 mph
winds...was moving east across western Nebraska from KANW to KIML.
The line was moving around 25kts to the east and will move into
central Nebraska through the late evening. MVFR conditions are
associated with the thunderstorms...otherwise VFR conditions.

&&

.HYDROLOGY...
Issued at 255 PM CDT Mon May 30 2016

Flooding along the North Platte River and main branch of the Platte
River will continue until further notice. Water levels are expected
to remain fairly steady over the next few days resulting in moderate
flooding to continue along the North Platte River at North Platte
and Lewellen. Minor flooding will also continue at Lisco along the
North Platte River and Brady along the main branch of the Platte
River. Although the South Platte river is not anticipated to flood
at this time, water levels will remain elevated at both Roscoe and
North Platte.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Kulik
LONG TERM...CDC
AVIATION...Power
HYDROLOGY...Kulik
Hazardous weather outlook, May 30, 3:46 PM MDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
446 PM CDT MON MAY 30 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-312200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
446 PM CDT MON MAY 30 2016 /346 PM MDT MON MAY 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE STORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH
CENTRAL NEBRASKA WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
SEVERE THREATS TONIGHT. IN ADDITION...HEAVY RAIN AND FREQUENT
LIGHTNING WILL BE THREATS AS WELL...ESPECIALLY THOSE WITH OUTDOOR
INTERESTS.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER AND MAIN STEM PLATTE RIVER THROUGH TONIGHT. ELEVATED RIVER
LEVELS WILL CONTINUE ALONG THE SOUTH PLATTE RIVER FROM ROSCOE TO
NORTH PLATTE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY ACROSS PORTIONS OF CENTRAL
AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR SEVERE
STORMS IS LOW.

WATER RELEASES FROM RESERVOIRS IN WYOMING AND LAKE MCCONAUGHY
WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO
NORTH PLATTE. THE PLATTE RIVER WILL REMAIN ELEVATED NEAR BRADY
WITH MINOR FLOODING EXPECTED. THE SOUTH PLATTE RIVER WILL CONTINUE
TO REMAIN ELEVATED INTO JUNE...BUT IS EXPECTED TO REMAIN BELOW
FLOOD STAGE AT ROSCOE AND NORTH PLATTE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

POWER

In the hours before

Local storm report, May 30, 5:16 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND GST     1 SE HYANNIS            41.99N 101.75W
05/30/2016  E60 MPH          GRANT              NE   PUBLIC

            WINDS WERE ESTIMATED AT AROUND 60 MPH...WITH PEA SIZE
            HAIL.

&&

MOLDAN
Local storm report, May 30, 5:22 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             14 SE VALENTINE         42.73N 100.35W
05/30/2016  E1.00 INCH       CHERRY             NE   PUBLIC

            NICKEL TO QUARTER HAIL WITH GUSTY WINDS

&&

SNIVELY
Local storm report, May 30, 5:29 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             5 WSW HYANNIS           41.97N 101.85W
05/30/2016  M0.88 INCH       GRANT              NE   PUBLIC

            STRONG WINDS OF BETWEEN 40 AND 60 MILES PER HOUR ALSO
            ACCOMPANIED THE STORM.

&&

MOLDAN
Special weather statement, May 30, 5:32 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT MON MAY 30 2016

NEZ058-059-069-070-310015-
CHASE NE-LINCOLN NE-HAYES NE-PERKINS NE-
632 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR HAYES...CHASE...SOUTHEASTERN
KEITH...EASTERN PERKINS AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 715
PM CDT/615 PM MDT/...

AT 632 PM CDT/532 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
PAXTON TO 8 MILES SOUTHWEST OF CHAMPION...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
IMPERIAL...HAYES CENTER...WAUNETA...WALLACE...MADRID...ELSIE...DICKENS...
ENDERS...CHAMPION...ENDERS RESERVOIR STATE RECREATION AREA...HAMLET...
SOMERSET...MARENGO...CHURCH GROVE CAMPGROUND...HAYES CENTER STATE
WILDLIFE MANAGEMENT AREA...GRAINTON...AREA A CAMPGROUND...CENTER DAM
CAMPGROUND AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 56.
 HIGHWAY 83 BETWEEN MILE MARKERS 65 AND 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR WESTERN AND CENTRAL NEBRASKA.

LAT...LON 4035 10191 4101 10146 4101 10126 4102 10125
      4100 10068 4035 10105
TIME...MOT...LOC 2332Z 267DEG 39KT 4101 10140 4038 10184

MARTIN
Local storm report, May 30, 5:34 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     PAXTON                  41.12N 101.36W
05/30/2016  E60 MPH          KEITH              NE   PUBLIC

            WINDS WERE ESTIMATED TO BE SUSTAINED AT BETWEEN 45 TO 50
            MPH.

&&

MOLDAN
Local storm report, May 30, 5:39 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       8 S CROOKSTON           42.81N 100.75W
05/30/2016  M3.20 INCH       CHERRY             NE   PUBLIC

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:10 PM MDTSevere Thunderstorm WarningLBFLincoln35 min
May 29, 6:26 PM MDTSevere Thunderstorm WarningLBFLincoln34 min
May 29, 6:32 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins28 min
May 29, 6:35 PM MDTSevere Thunderstorm WarningLBFCuster25 min
May 29, 6:47 PM MDTSevere Thunderstorm WarningLBFLincoln28 min
May 29, 6:57 PM MDTSevere Thunderstorm WarningLBFCuster33 min
May 29, 6:59 PM MDTSevere Thunderstorm WarningLBFLincoln31 min
May 29, 7:12 PM MDTSevere Thunderstorm WarningLBFLincoln13 min
May 29, 7:29 PM MDTSevere Thunderstorm WarningLBFCuster31 min
May 29, 7:30 PM MDTSevere Thunderstorm WarningLBFCuster, Logan30 min
May 29, 7:58 PM MDTSevere Thunderstorm WarningLBFBlaine32 min
May 29, 8:15 PM MDTSpecial Weather StatementLBFValley30 min
May 29, 9:19 PM MDTSpecial Weather StatementLBFGarfield41 min
May 29, 9:24 PM MDTSevere Thunderstorm WarningLBFGarfield, Loup36 min
May 29, 9:58 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock32 min
May 29, 10:03 PM MDTSevere Thunderstorm WarningLBFHolt, Rock27 min
May 29, 10:08 PM MDTSevere Thunderstorm WarningLBFHolt17 min
May 29, 10:29 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock31 min
May 29, 10:58 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt32 min
May 30, 2:17 PM MDTSpecial Weather StatementLBFCherry43 min
May 30, 2:29 PM MDTTornado Warning Tornado observedLBFGarden31 min
May 30, 2:58 PM MDTSevere Thunderstorm WarningLBFGarden32 min
May 30, 3:04 PM MDTSevere Thunderstorm WarningLBFCherry41 min
May 30, 3:27 PM MDTSevere Thunderstorm WarningLBFGarden33 min
May 30, 3:42 PM MDTSevere Thunderstorm WarningLBFCherry63 min
May 30, 4:22 PM MDTSpecial Weather StatementLBFGarden38 min
May 30, 4:31 PM MDTSpecial Weather StatementLBFKeith29 min
May 30, 4:41 PM MDTSevere Thunderstorm WarningLBFGrant34 min
May 30, 4:45 PM MDTSpecial Weather StatementLBFCherry60 min
May 30, 5:00 PM MDTSpecial Weather StatementLBFKeith, Perkins30 min
May 30, 5:04 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha41 min
May 30, 5:17 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln28 min
May 30, 5:32 PM MDTSpecial Weather StatementLBFChase, Hayes43 min
May 30, 5:44 PM MDTSpecial Weather StatementLBFCherry46 min
May 30, 5:48 PM MDTSpecial Weather StatementLBFKeya Paha57 min
May 30, 5:54 PM MDTSevere Thunderstorm WarningLBFChase, Frontier, Hayes, Lincoln, Perkins36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.